Crashed again

Been on Lyriga since March, ups and down , over the summer Had 6 weeks of feeling great 70% better , today a crash back to where I was, really terrifies me when this happens that the drugs will stop working. I think I may have over done it during the week , other then that I can’t guess the reason. I hate this game of cat and mouse.

The good days will return. If not, try a different med or increase dose (with help of doctor, of course). I went through a rough patch this summer with the incredible heat, but I feel confidant I’m back of track and should stay there. Think positive thoughts.

I can be doing fine, with diet, exercise and drugs, and then the weather will get to me. But at least I know it’s a temporary thing.

Fiona, how strange that you, me and Dizzylizzy are all having problems at the moment! It’s making me worry that the Lyrica only work for so long? I’m back at my GP’s on Tuesday and going to ask to mix some Topiramate in as I think the propranolol are giving me nightmares!
Neuro has said I can’t increase Lyrica anymore - I’m on 400mg a day.
Hope we all get through this
Take care x